# SDR R61A2020122900943

- Difficulty date: December 21, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 32,634 hours, 20,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1340022
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, EMERGENCY LIGHT OUT AT ROW 2.  REPLACED BATTERY PER AMM 33-50-00.
